| Model Number |
6170 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
E1: (b)(6).Date of event is estimated.
Event or Problem Description
Related manufacturer reference number: 1627487-2023-06054, 1627487-2023-06056.It was reported the patient had an infection.Surgical intervention took place wherein the ipg and two extensions were explanted.Patient was given medication.
Event or Problem Description
Additional information received indicates the infection has resolved.
Additional Manufacturer Narrative
The device history record was reviewed to ensure proper packaging and sterility.A review of the lot history record identified no manufacturing nonconformities issued to the reported device that would have contributed to this event.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.